Volume 30, pp. 377-397, 2008.

On the calculation of approximate Fekete points: the univariate case

L. P. Bos and N. Levenberg


We discuss some theoretical aspects of the univariate case of the method recently introduced by Sommariva and Vianello [Comput. Math. Appl., to appear] for the calculation of approximate Fekete points for polynomial interpolation.

Full Text (PDF) [192 KB], BibTeX

Key words

polynomial interpolation, Fekete points

AMS subject classifications

41A05, 42A15, 65D05

Links to the cited ETNA articles

[1]Vol. 7 (1998), pp. 124-140 J. Baglama, D. Calvetti, and L. Reichel: Fast Leja points

ETNA articles which cite this article

Vol. 37 (2010), pp. 1-22 A. Sommariva and M. Vianello: Approximate Fekete points for weighted polynomial interpolation

< Back